# SDR R61A2023041300227

- Difficulty date: April 10, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 32,026 hours, 23,079 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED2941
- Condition: Partial Deploy
- Location: Zone 800
- Part time: 5,506 hours, 4,011 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PARTIAL DEPLOYMENT. PILOTS DISARMED DOOR, PUT VENT FLAP DOWN, SLIDE PARTIALLY DEPLOYED WHEN AGENT OPENED DOOR. R&R L1 DOOR SLIDE.
